# SDR 2013FA0000254

- Difficulty date: April 29, 2013
- Submitted: April 29, 2013
- Operation: General aviation
- Aircraft: N3060B
- Make and model: Piper PA-28-181
- Aircraft serial: 287990139
- Aircraft time: 6,812 hours
- Engine: Lyc O360*
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 401311
- Condition: Collapsed
- Location: Zone 700
- Part time: 6,812 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ROLLOUT RT MLG COLLAPSED AND FOLDED UNDER RT WING. FASTENERS ATTACHING GEAR TRUNION TO AIRFRAME/WING FAILED ALLOWING GEAR TO EXIT WHEELWELL.  EVIDENCE INDICATES 2 LOWER OTBD FASTENERS WERE BROKEN OR LOOSE ALLOWING THE WEAR OF THE BOLT HOLES IN THE WING SPAR AND THE TRUNION TO BECOME ELONGATED AND SPLAY MATERIALS OUTWARD OF THE BOLT HOLES.  ALSO, A LATERAL ATTACH BRACKET THAT ATTACHED TO THE TRUNION BY 2 BOLTS AND RIVETED TO THE AFT SIDE OF THE WING SPAR INDICATED FRETTING CORROSION AT THE MOST LOWER AREA ALSO INDICATING  MOVEMENT BECAUSE OF FAILED FASTENERS.  ACFT RECEIVED A 100 HR AND AN ANNUAL INSPECTION WERE IN JAN OF 2013, APPRX 60 FLIGHT HRS PREVIOUS TO THE ACCIDENT.  BEING A FLIGHT TRAINING ACFT MULTIPLE LANDINGS IAW FLIGHT HOUR CANNOT CONFIRM LANDINGS SINCE INSP THE NATURE OF OPERATIONS OF THE ACFT ELIMINATE CONFIRMATION OF POSSIBLE FASTENER FAILURE ORIGINATION.  TECH REPORTED CHECKING SECURITY OF LANDING GEAR ATTACHMENTS IAW FAR 43, APPENDIX "D" AT ANNUAL AND 100 HR INSP IN JAN.  NO REPORTED HARD LANDINGS REPORTED TO OPERATOR OF FLIGHT SCHOOL/OWNER.
